# SDR MWEA010498

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 5910079515
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, DOOR STOP,  SCREW HOLE GOUGED, FORWARD SIDE OF JAMB, SECOND HOLE FROM BOTTOM.   BLENDED GOUGE, FABRICATED, LOCATED AND DRILLED AND INSTALLED FILLER AND DOUBLER.
